Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 102, NWS Binghamton, NY

May 30, 2011Bradford County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at May 30, 2011, 2:27 AM EDT for Bradford County, Pennsylvania. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2011, 2:27 AM EDT (06:27 UTC)
Expired
May 30, 2011, 3:30 AM EDT
In force
63 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 58 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:47 AM EDTTSTM WND DMGBurlington, PATREE DOWN ACROSS BULINGTON TURNPIKE - TIME RADAR ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 6.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1339 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WUUS51 KBGM 300627
SVRBGM
PAC015-300730-
/O.NEW.KBGM.SV.W.0102.110530T0627Z-110530T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
227 AM EDT MON MAY 30 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 330 AM EDT.

* AT 224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SYLVANIA...AND MOVING EAST
  AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD BY 234 AM EDT...
  WETONA BY 238 AM EDT...
  EAST SMITHFIELD BY 242 AM EDT...
  BURLINGTON BY 244 AM EDT...
  ULSTER BY 250 AM EDT...
  TOWANDA BY 256 AM EDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN TIOGA COUNTY 
PENNSYLVANIA. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4195 7616 4158 7623 4170 7690 4197 7693
TIME...MOT...LOC 0626Z 281DEG 37KT 4184 7684

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:42 AM EDT, 45 minutes earlier.

Area forecast discussion, May 30, 1:42 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
142 AM EDT MON MAY 30 2011

.SYNOPSIS...
BUILDING HIGH PRESSURE WILL BRING INCREASINGLY WARM WEATHER TO
OUR AREA THROUGH TUESDAY. WEAK DISTURBANCES MOVING AROUND THE
NORTHERN EDGE OF THE HIGH PRESSURE AREA WILL BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS TO PARTS OF THE AREA TONIGHT AND MONDAY
AFTERNOON...BUT MOST OF THE TIME IT WILL BE DRY. A COLD FRONT WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY...
FOLLOWED BY COOLER WEATHER LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
930 PM UPDATE...
SVR WATCH 399 HAS BEEN ISSUED FOR A PORTION OF CENTRAL NY TO THE
WEST OF INTERSTATE 81...NOT INCLUDING BROOME COUNTY AT THIS TIME.
MESOSCALE CONVECTIVE SYSTEM WAS RACING ACROSS LAKE ERIE AND
ORGANIZING A LITTLE BETTER INTO A LINEAR STRUCTURE. 00Z BUF
SOUNDING INDICATED STILL PLENTY OF LOW LVL INSTABILITY WITH
MESOSCALE FEATURE ABLE TO OVERCOME ANY MID-LEVEL THERMAL
LIMITATIONS. THIS FEATURE IS TRACKING EAST AND STEUBEN TO YATES
COUNTY SHOULD START FEELING THE EFFECTS AROUND 11 PM...WITH AREAS
FURTHER EAST TO FOLLOW. THIS SHOULD BE A RUN AND DONE SITUATION
WITH THE LINEAR TSTMS MAINLY CLEARING OUR EASTERN ZONES BY 2 OR 3
AM...WITH SOME STRAGGLING RAIN AND EMBEDDED THUNDER POSSIBLE AFTER
THAT. SVR WATCH MAY BE EXTENDED EAST WITH TIME...BUT LOW LEVELS
WILL CONTINUE TO STABILIZE AND THIS MAY ALLOW CONVECTION TO BECOME
MORE ELEVATED AND LESS OF A THREAT FOR DMGG WIND. FEATURE SEEMS
PROGRESSIVE WITH LITTLE IN THE WAY OF TRAINING CELLS...SO ANY HVY
RAIN/FLOOD CONCERNS SHOULD BE MINOR AND LIMITED TO URBAN PROBLEMS.

GRIDS/TEXT ALL UPDATED. OTHER PARAMETERS ADJUSTED BUT NO MAJOR
CHANGES TO ESSENCE OF PREV FCST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
UPDATED AS OF 3 PM... MAIN STORY MON THROUGH TUE WILL BE SUMMER-
LIKE WX...OWING TO STG UPPER-LVL RIDGE IN PLACE ACROSS THE EASTERN
U.S. IN GENERAL...VERY WARM TEMPS CAN BE ANTICIPATED...ALTHOUGH
WITH RAIN-FREE CONDITIONS MOST OF THE TIME.

AS FOR MON...ANY RESIDUAL CONVECTIVE DEBRIS FROM DECAYING MCS-
TYPE SYSTEM EARLY IN THE DAY...SHOULD BE ON THE WANE. FOR NOW...WE
HAVE ISOLATED POPS THROUGH 14-15Z. AS ALLUDED TO ABV...MUCH OF THE
DAY LOOKS PCPN-FREE...AS WARM MID-LVL TEMPS PUT A LID ON
POTENTIAL TSRA DEVELOPMENT. WE'LL KEEP IN THE MENTION OF ISOLATED
THUNDER LATE IN THE AFTN...MOSTLY NRN/ERN ZONES...AS THE MODELS
HINT AT THE PASSAGE OF A WEAK UPPER-LVL WAVE THIS PD ACROSS
UPSTATE NY/NRN NEW ENG.

IF ANYTHING...THE UPPER RIDGE BUILDS IN MORE STGLY LATE MON
NGT/TUE...SO WE'VE BASICALLY GONE RAIN-FREE THIS PD. MACHINE TEMPS
ON TUE AFTN SUPPORT OUR CURRENT FORECAST OF LOWER 90S IN THE
NORMALLY WARMER VALLEYS...SO WE FOLDED THIS IN WITH A MET/MAV BLEND.

LATE TUE NIGHT/WED...MODEL CONSENSUS BEGINS TO BREAK DOWN THE
RIDGE...AND ALLOW AN UPPER-LVL WAVE/ASSOCD SFC COLD FRONT TO
APPROACH FROM THE NW. SOME TIMING DIFFERENCES ARE EVIDENT...AS THE
GFS HAS THE FROPA OCCURRING MORE SLOWLY (WED AFTN) THAN SOME OF
THE OTHER MODELS. FOR NOW...WE HAVE IN CHC/SCTD POPS FOR SHRA/TSRA
FROM LATE TUE NIGHT THROUGH WED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
DRY WEATHER TO START THEN SOME SHOWERS AND THUNDERSTORMS THIS
WEEKEND. COOLER TEMPERATURES BUT NEAR NORMAL FOR EARLY JUNE
WARMING SLOWLY TO BE ABOVE NORMAL LATE IN THE PERIOD. SIMILAR
PATTERN AS THE SHORT TERM WITH AN UPPER LEVEL RIDGE AND SFC HIGH
BUILDING IN FOR THU AND FRI. THE UPPER LEVEL RIDGE WILL NOT BE AS
STRONG AS THIS TUESDAY. FOR NOW HAVE KEPT FRI NGT DRY BUT SOME OF
THE MODELS BRING IN SOME WARM FRONTAL SHOWERS...ESPECIALLY IN THE
WEST. A COLD FRONT TRIES TO MOVE SE INTO THE VERY WARM MOIST AIR
SUNDAY. FOLLOWED HPC AND GMOS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE TAF SITES
THROUGH 10Z. CONDITIONS WILL BE MAINLY VFR BUT BRIEFLY DOWN TO
MVFR AND IFR IN HEAVIER THUNDERSTORMS. AFTER 10Z THE CLUSTER OF
SHOWERS WILL MOVE EAST OF THE AREA. PATCHY MVFR VSBYS WILL BE
POSSIBLE FOR A FEW HOURS THROUGH 13Z IN LIGHT FOG OR HAZE... THE
VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH THE REST OF THE
DAY AND THROUGH THE EVENING.

WINDS WILL BE GENERALLY 10 KTS OR LESS THROUGH TONIGHT.

OUTLOOK...

TUESDAY...MAINLY VFR...WITH AFTN/EVE TSRA POSSIBLE.

WED...RESTRICTIONS POSSIBLE IN SHRA/TSRA.

WED NGT...MVFR/IFR IN VALLEY FOG.

THU...VFR.

FRI...MVFR POSSIBLE IN AFTN SHRA/TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DJN
NEAR TERM...JAB
SHORT TERM...MLJ
LONG TERM...TAC
AVIATION...MSE
Hazardous weather outlook, May 30, 1:28 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
128 AM EDT MON MAY 30 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-310530-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
128 AM EDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JAB

In the hours before

Local storm report, May 30, 12:15 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1215 AM EDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND DMG     UNION SPRINGS           42.84N  76.69W
05/30/2011                   CAYUGA             NY   911 CENTER

            TREE DOWN ON HOMER ST.

&&

EMG
Special weather statement, May 30, 12:30 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1230 AM EDT MON MAY 30 2011

NYZ009-018-036-037-044>046-055>057-300530-
BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-MADISON NY-ONEIDA
NY-ONONDAGA NY-OTSEGO NY-TIOGA NY-
1230 AM EDT MON MAY 30 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...CHENANGO...
EASTERN CORTLAND...EXTREME SOUTHEASTERN ONONDAGA...MADISON...
NORTHWESTERN DELAWARE...ONEIDA...OTSEGO AND SOUTHEASTERN TIOGA
COUNTIES...

* AT 1228 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
  THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 17 MILES NORTHWEST OF CAMDEN TO CANASTOTA TO
  TAYLOR TO WHITNEY POINT TO APALACHIN...AND MOVING EAST AT 50 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  VESTAL CENTER AND SYLVAN BEACH AT 1235 AM EDT...
  MORRISVILLE AND GREENE AT 1240 AM EDT...
  SANITARIA SPRINGS AND KIRKWOOD AT 1245 AM EDT...
  SHERBURNE AND ROME AT 1250 AM EDT...
  WINDSOR AND HARPURSVILLE AT 1255 AM EDT...
  UTICA AND NEW BERLIN AT 100 AM EDT...
  SIDNEY AND SANFORD AT 105 AM EDT...
  UNADILLA AND HINCKLEY AT 110 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4333 7507 4326 7516 4322 7507 4307 7520
      4287 7521 4291 7508 4283 7491 4290 7487
      4284 7467 4245 7475 4210 7497 4200 7593
      4200 7623 4231 7605 4304 7588 4317 7593
      4316 7591 4348 7582 4343 7553 4361 7511

/TAC
Local storm report, May 30, 12:38 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1238 AM EDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     TSTM WND DMG     2 ESE WATERLOO          42.89N  76.82W
05/30/2011                   SENECA             NY   911 CENTER

            TREE DOWN ON CAMPING TRAILER. NO INJURIES.

&&

EMG
Local storm report, May 30, 1:01 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
101 AM EDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     2 S HORNELL             42.30N  77.66W
05/29/2011                   STEUBEN            NY   911 CENTER

            TREE DOWN BLOCKING ON BEECHER RD - TOWN OF
            HORNELLSVILLE - TIME RADAR ESTIMATED

1100 PM     HAIL             HORNELL                 42.32N  77.66W
05/29/2011  E1.00 INCH       STEUBEN            NY   PUBLIC

1106 PM     TSTM WND DMG     WAYLAND                 42.57N  77.59W
05/29/2011                   STEUBEN            NY   PUBLIC

            TREES DOWN

1108 PM     TSTM WND DMG     CANISTEO                42.27N  77.61W
05/29/2011                   STEUBEN            NY   911 CENTER

            TREES AND WIRES DOWN

1110 PM     TSTM WND DMG     2 S HORNELL             42.30N  77.66W
05/29/2011                   STEUBEN            NY   911 CENTER

            LARGE TREE DOWN ON FLANAGAN ROAD

1113 PM     HAIL             HORNELL                 42.32N  77.66W
05/29/2011  E0.75 INCH       STEUBEN            NY   PUBLIC

1125 PM     TSTM WND DMG     MIDDLESEX               42.70N  77.27W
05/29/2011                   YATES              NY   911 CENTER

            TREES AND WIRES DOWN.

1201 AM     TSTM WND DMG     2 ESE WATERLOO          42.89N  76.82W
05/30/2011                   SENECA             NY   911 CENTER

            TREE DOWN ON CAMPING TRAILER. NO INJURIES.

1212 AM     TSTM WND DMG     UNION SPRINGS           42.84N  76.69W
05/30/2011                   CAYUGA             NY   911 CENTER

            TREE DOWN ON HOMER ST.

&&

EMG
Special weather statement, May 30, 1:45 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
145 AM EDT MON MAY 30 2011

NYZ022-023-300645-
SCHUYLER NY-STEUBEN NY-
145 AM EDT MON MAY 30 2011

...LINE OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL AFFECT CENTRAL
SCHUYLER AND NORTHERN STEUBEN COUNTIES...

* AT 138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CATHARINE TO
  7 MILES SOUTH OF WAYLAND...AND MOVING EAST AT 5 MPH.

RAINFALL ESTIMATES OF ONE AND A HALF TO TWO INCHES HAVE OCCURRED
WITH THIS AREA OF RAIN...WITH ADDITIONAL RAINFALL POSSIBLY REACHING
ANOTHER INCH BEFORE THE RAIN MOVES AWAY. THIS WILL LIKELY CAUSE
PONDING OF WATER ON TOWN AND VILLAGE STREETS...AND MAY CAUSE SOME
WATER OVER ROADS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!

LAT...LON 4255 7766 4258 7766 4259 7762 4249 7709
      4248 7710 4248 7705 4242 7672 4230 7674
      4244 7771 4255 7772

JAB
Special weather statement, May 30, 2:20 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
220 AM EDT MON MAY 30 2011

PAZ038-300715-
BRADFORD PA-
220 AM EDT MON MAY 30 2011

...STRONG THUNDERSTORM WILL AFFECT BRADFORD COUNTY...

* AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED 8 MILES NORTHWEST OF SYLVANIA...AND MOVING EAST
  AT 50 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SYLVANIA AT 225 AM EDT...
  WETONA AT 230 AM EDT...
  WEST BURLINGTON AT 235 AM EDT...
  BURLINGTON AT 240 AM EDT...
  TOWANDA AT 245 AM EDT...
  WYSOX AT 250 AM EDT...
  ORWELL AT 255 AM EDT...
  CAMPTOWN AT 300 AM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN IS ALSO
OCCURRING WITH THIS STORM.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4194 7615 4154 7626 4155 7641 4169 7690
      4200 7694

MSE

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:20 AM EDTSpecial Weather StatementBGMBradford55 min
May 30, 3:19 AM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming41 min
May 30, 3:34 AM EDTAreal Flood AdvisoryBGMBradford, Susquehanna4 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.